Illinois Journal of Mathematics

Quaternionic Kaehler manifolds and a curvature characterization of two-point homogeneous spaces

Quo-Shin Chi

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 35, Issue 3 (1991), 408-418.

Dates
First available in Project Euclid: 19 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1255987787

Digital Object Identifier
doi:10.1215/ijm/1255987787

Mathematical Reviews number (MathSciNet)
MR1103675

Zentralblatt MATH identifier
0724.53032

Subjects
Primary: 53C25: Special Riemannian manifolds (Einstein, Sasakian, etc.)
Secondary: 53C30: Homogeneous manifolds [See also 14M15, 14M17, 32M10, 57T15]

Citation

Chi, Quo-Shin. Quaternionic Kaehler manifolds and a curvature characterization of two-point homogeneous spaces. Illinois J. Math. 35 (1991), no. 3, 408--418. doi:10.1215/ijm/1255987787. https://projecteuclid.org/euclid.ijm/1255987787


Export citation